# SDR AT0000073

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CANTED BULKHEAD AT BS 1143, LEFT HAND UNDER THE END OF LEFT HAND PYLON SKIN WAS CORRODED.  REMOVED CORROSION, REPLACED SKIN AND DOUBLERS IAW DC9 SRM 53-01 FIGURE 4, 51-30-2, AND 51-30-3.
